# SDR QMLA2024100420129

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N136KY
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0494
- Aircraft time: 7,107 hours, 21,167 cycles
- Engine: Pwa PW206B2
- Engine time: 6,591 hours, 837 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081073
- Part serial: 97257
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

UPON CLIMB OUT, BATTERY DISCHARGE LIGHT ILLUMINATED AND SUBSEQUENT AUDIBLE ALARM, IT WENT OFF AND ON TWICE, OBSERVED VOLTAGE DROP AND SURGE, AS WELL AS CABIN LIGHT DIM AND BRIGHTEN AS WELL AS A HIGH PITCHED ELECTRICAL NOISE HEARD BY ALL 3 CREW MEMBERS. RETURNED TO AIRPORT WITH NO FURTHER ISSUES.
